# SDR IPXA09556290

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FABRICATE NEW FLOOR PANEL FROM BS 1020 TO BS 1055 BL 0 TO RBL 25.  EXISTING FLOOR PANEL DOES NOT LINE UP WITH NEW FLOOR SUPPORT AT BS 1055.  FABRICATED NEW FLOOR PANEL IAW SRM ADDENDUM B757-5320-9692-G.
